PSA and starting Haart
Jan 11, 2009
I know that psoriasis and Psoriatic Arthritis can be found in Hiv patients. Would the PSA decrease with the start of a Haart treatment or will the PSA continue to be a problem throughout the life of a HIV infected person
Response from Dr. Henry
The effect of HAARTon the course of psoriasis is variable though in my experience more patients have shown improvement. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots Could I Have HIV
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Burning Urethra After Giving Handjob Worried I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Stinging Pain After Foreplay Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.